Alert archive / Michigan / Flash Flood Warnings in 2008

Flash Flood Warning 3, NWS Grand Rapids, MI

June 13, 2008Osceola County, Michigan

NWS Grand Rapids, MI issued this flash flood warning at Jun 13, 2008, 10:32 AM EDT for Osceola County, Michigan. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2008, 10:32 AM EDT (14:32 UTC)
Expired
Jun 13, 2008, 3:47 PM EDT
In force
5 hr
Issued by
NWS Grand Rapids, MI
Area
Storm-based polygon
Flood severity
None

County Osceola County, MI

The radar

The NCL Michigan radar (KAPX), 103 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 10:35 AM EDTFLASH FLOODTustin, MIFLASH FLOODING ON MACKINAW TRAIL JUST SOUTH OF THE OSCEOLA/WEXFORD COUNTY LINE. OTHER SMALLER ROADWAYS AND BRIDGES AFFECTED BY FLASH FLOODING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 2.5 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2008-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 990 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2008-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
990 J/kg
Mixed-layer CIN
-64 J/kg
Mixed-layer LCL
846 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KGRR 131436
FFWGRR
MIC133-132030-
/O.NEW.KGRR.FF.W.0003.080613T1432Z-080613T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1032 AM EDT FRI JUN 13 2008

THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN OSCEOLA COUNTY IN CENTRAL MICHIGAN

* UNTIL 430 PM EDT

* AT 1021 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
  FLOODING OVER THE WARNED AREA.  NUMEROUS BRIDGES WERE OVERTOPPED
  BY THE FLASH FLOOD.  LOCALLY MORE THAN 5 INCHES OF RAIN HAD FALLEN.

INTO THE AFTERNOON MORE RAIN COULD OCCUR...SOME OF IT COULD BE
HEAVY.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF 
SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG 
THE BANKS OF CREEKS AND STREAMS.

LAT...LON 4417 8556 4418 8510 4408 8509 4393 8556
TIME...MOT...LOC 1432Z 180DEG 0KT 4404 8550

$$
2 follow-up statements
000 
WGUS73 KGRR 131516
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1106 AM EDT FRI JUN 13 2008

MIC133-132030-
/O.CON.KGRR.FF.W.0003.000000T0000Z-080613T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSCEOLA MI-
1106 AM EDT FRI JUN 13 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM EDT FOR
NORTHERN OSCEOLA COUNTY...

AS OF 1100 AM EDT...OSCEOLA COUNTY EMERGENCY MANAGERS RECENTLY 
ISSUED A STATEMENT DISCOURAGING TRAVEL IN THE NORTHWEST PART OF 
OSCEOLA COUNTY...INCLUDING THE TUSTIN AREA.

SPECIFICALLY...TRAVELERS SHOULD AVOID MACKINAW TRAIL SOUTH OF THE 
OSCEOLA WEXFORD COUNTY LINE DUE TO EMERGENCY ROAD CLOSURES. MANY 
BRIDGES AND ROADWAYS IN THE AREA ALSO HAVE BEEN CLOSED TO TRAFFIC. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PARK LAKE...
INA...PISGAH HEIGHTS...TUSTIN AND MARION.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4417 8556 4418 8510 4408 8509 4393 8556
TIME...MOT...LOC 1506Z 180DEG 0KT 4404 8550

$$

TJT
000 
WGUS73 KGRR 131947
FFSGRR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
346 PM EDT FRI JUN 13 2008

MIC133-131956-
/O.CAN.KGRR.FF.W.0003.000000T0000Z-080613T2030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSCEOLA MI-
346 PM EDT FRI JUN 13 2008

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHERN OSCEOLA...

THE FLASH FLOOD WARNING HAS BEEN TRANSITIONED INTO
AN AREAL FLOOD WARNING.

LAT...LON 4417 8556 4418 8510 4408 8509 4393 8556
TIME...MOT...LOC 1946Z 180DEG 0KT 4404 8550

$$
MJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:05 AM EDT, 6 hours 27 minutes earlier.

Area forecast discussion, Jun 13, 4:05 AM EDT, 6 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
405 AM EDT FRI JUN 13 2008

LATEST UPDATE...ALL EXCEPT AVIATION...

.SYNOPSIS...(405 AM EDT FRI JUN 13 2008)
SEVERE WEATHER IS EXPECTED TODAY AS A COLD FRONT PUSHES THROUGH
LOWER MICHIGAN. HIGH WINDS AND HAIL...AS WELL AS HEAVY RAIN CAN BE
EXPECTED BEFORE DRIER AIR ARRIVES TONIGHT. COOLER WEATHER IS
EXPECTED DURING THE WEEKEND WITH HIGHS IN THE 70S.

&&

.SHORT TERM...(405 AM EDT FRI JUN 13 2008)
(TODAY THROUGH SUNDAY)
SEVERE WEATHER TODAY AND SUNDAY ARE THE MAIN FOCUS IN THE NEAR TERM.
FOR TODAY...SEVERE WEATHER EXPECTED TO SHIFT SOUTH DURING THE DAY AS
INSTABILITY AND AMPLE MOISTURE POOLS IN FRONT AF SLOWLY ADVANCING
COLD FRONT. HEAVY RAINS ACROSS THE NORTHERN FORECAST AREA SHOULD
SHIFT SOUTH THROUGH THE DAY...WITH SEVERE POTENTIAL CONTINUING INTO
THE EVENING ACROSS THE FAR SOUTH.

FOR TONIGHT...CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE SOUTH
HALF OF THE FORECAST AREA...WITH DRIER AND COOLER AIR BUILDING IN.
SHOULD BE A BRIEF DRY PERIOD ON SATURDAY BEFORE A SHORTWAVE TROUGH
ARRIVES WITH SCATTERED SHOWERS AND THUNDERSTORMS SATURDAY NIGHT AND
SUNDAY.

&&

.LONG TERM...(405 AM EDT FRI JUN 13 2008)
(SUNDAY NIGHT THROUGH THURSDAY)
THE SHOWERS WILL LINGER INTO SUNDAY AS A TRAILING COLD FRONT PUSHES
THROUGH AND THE COOL AIR IS REINFORCED. SHOULD DRY OUT BY MONDAY
NIGHT WITH COOL SFC HIGH DOMINATING THE WEATHER FOR TUESDAY THROUGH
THURSDAY. WILL KEEP A DRY FORECAST FROM TUESDAY ON...ALTHOUGH GFS
AND ECMWF HINT AT POTENTIAL FOR SOME LIGHT QPF WITH SOME LOW LEVEL
MOISTURE AND STEEP LAPSE RATES.

&&

.MARINE...(405 AM EDT FRI JUN 13 2008)
SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY WITH LOCALLY HIGHER
WIND AND WAVES IN AND NEAR THUNDERSTORMS. OTHERWISE...WAVES SHOULD
REMAIN BELOW SMALL CRAFT CRITERIA THROUGH SATURDAY.

&&

.AVIATION...(125 AM EDT FRI JUN 13 2008)
SHOWERS AND THUNDERSTORMS WILL BE MOVING NORTHWEST OUT OF ILLINOIS
AND WISCONSIN INTO WESTERN LOWER MICHIGAN OVERNIGHT. EXPECT STORMS
TO ARRIVE AT MKG BY 08Z AND THEN REACH GRR BY 12Z. THE STORMS WILL
SLOWLY MOVE SOUTH AND EAST AND REACH LAN AND JXN BY 16Z...LASTING
THROUGH MUCH OF THE DAY. SOME OF THESE STORMS COULD BE SEVERE
WITH STRONG WINDS AND HAIL.

&&

.HYDROLOGY...(405 AM EDT FRI JUN 13 2008)
THE THORNAPPLE RIVER ABOVE HASTINGS SHOULD CONTINUE TO FALL...
GETTING BELOW FLOOD STAGE THIS MORNING. FOCUS SHIFTS TO THE NORTH
WHERE IMPRESSIVE RAINFALL TOTALS WILL RESULT IN RISES ON THE PERE
MARQUETTE. HEAVY RAIN IS POSSIBLE TODAY AND TONIGHT ACROSS THE
MUSKEGON...GRAND...AND KALAMAZOO RIVER BASINS AND RISES ARE POSSIBLE
OVER THE WEEKEND.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LM...NONE.

&&

SYNOPSIS:     OSTUNO
SHORT TERM:   OSTUNO
LONG TERM:    OSTUNO
MARINE        OSTUNO
AVIATION:     OSTUNO
HYDROLOGY:    OSTUNO
Hazardous weather outlook, Jun 12, 7:59 PM EDT, 14 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
759 PM EDT THU JUN 12 2008

LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-132115-
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE-
OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM-
GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM-
VAN BUREN-KALAMAZOO-CALHOUN-JACKSON-
759 PM EDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT

SIGNIFICANT FLOODING WILL CONTINUE ACROSS MUCH OF MASON...LAKE
AND OSCEOLA COUNTIES.  PARTICULARLY HARD HIT RIVERS WILL INCLUDE THE
PINE...BIG SABLE...LINCOLN AND PERE MARQUETTE RIVERS. THESE RIVERS
WILL CONTINUE TO EXPERIENCE FLOODING.  FLOODED...WEAKENED AND WASHED
OUT ROADS WILL BE A HAZARD FOR MOTORISTS.

THERE IS THE CHANCE OF THUNDERSTORMS THROUGH THIS EVENING. NO SEVERE
WEATHER IS EXPECTED. A FEW WIND GUSTS TO 40 MPH AND SMALL HAIL WILL
BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS SOUTH OF A BATTLE
CREEK TO JACKSON LINE SATURDAY INTO SATURDAY NIGHT.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS EXISTS FOR THE ENTIRE REGION
ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

MJS NJJ

In the hours before

Special weather statement, Jun 13, 5:33 AM EDT, 4 hours 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
533 AM EDT FRI JUN 13 2008

MIZ067-074-131030-
INGHAM-JACKSON-
533 AM EDT FRI JUN 13 2008

...SPECIAL WEATHER STATEMENT...

AT 530 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR JACKSON...MOVING NORTHEAST AT 43 MPH.

* LOCATIONS IN THE PATH OF THE STORM INCLUDE...

  VANDERCOOK LAKE...    HORTON...             SANDSTONE...
  JACKSON...            MICHIGAN CENTER...    LEONI...
  GRASS LAKE...         MUNITH...             FITCHBURG...
  STOCKBRIDGE...

THIS STORM IS CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF
DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

LAT...LON 4214 8452 4232 8454 4254 8415 4253 8413
      4248 8413 4247 8412 4221 8413
TIME...MOT...LOC 0933Z 248DEG 37KT 4225 8438

NJJ
Local storm report, Jun 13, 5:58 AM EDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
558 AM EDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     HEAVY RAIN       6 NNW SCOTTVILLE        44.03N 86.33W
06/13/2008  E11.00 INCH      MASON              MI   TRAINED SPOTTER

            4 INCH DIAMETER RAIN GAUGE WAS FULL AND OVERFLOWING. HAD
            REPORTED OVER 4 INCHES OF RAIN THROUGH 1145 PM THURSDAY
            EVENING.

&&

NJJ
Local storm report, Jun 13, 6:09 AM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
609 AM EDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 AM     HEAVY RAIN       LUDINGTON               43.96N 86.44W
06/13/2008  M8.51 INCH       MASON              MI   TRAINED SPOTTER

            MEASUREMENT TAKEN IN THE NORTHWEST CORNER OF THE CITY OF
            LUDINGTON.

&&

NJJ
Special weather statement, Jun 13, 6:14 AM EDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
614 AM EDT FRI JUN 13 2008

MIZ065>067-072>074-131145-
BARRY-CALHOUN-EATON-INGHAM-JACKSON-KALAMAZOO-
614 AM EDT FRI JUN 13 2008

...SPECIAL WEATHER STATEMENT...

AT 611 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF
SCHOOLCRAFT TO 8 MILES SOUTH OF TEKONSHA...MOVING NORTHEAST AT 45
MPH.

* LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...

  SCHOOLCRAFT...        VICKSBURG...          ATHENS...
  TEKONSHA...           BURLINGTON...         FULTON...
  HOMER...              CLIMAX...             PULASKI...
  HANOVER...            CONCORD...            ECKFORD...
  HORTON...             BABCOCK...            SPRINGFIELD...
  SPRING ARBOR...       BATTLE CREEK...       ALBION...

THESE STORMS ARE CAPABLE OF PRODUCING ONE HALF INCH DIAMETER HAIL...
WINDS UP TO 50 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND BRIEF
DOWNPOURS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...
AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS
OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THESE STORMS HAVE PASSED.

LAT...LON 4276 8467 4277 8414 4206 8414 4207 8570
TIME...MOT...LOC 1014Z 236DEG 40KT 4203 8561 4201 8493

NJJ
Local storm report, Jun 13, 6:43 AM EDT, 3 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
643 AM EDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     HEAVY RAIN       5 NNE LUDINGTON         44.02N 86.40W
06/13/2008  M10.50 INCH      MASON              MI   PUBLIC

            REPORT TAKEN FROM A PERSON IN HAMLIN TOWNSHIP. WATER
            FLOWING OVER ANGLING ROAD.

&&

NJJ
Local storm report, Jun 13, 9:50 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
950 AM EDT FRI JUN 13 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     3 NW FREESOIL           44.14N 86.26W
06/12/2008                   MASON              MI   LAW ENFORCEMENT

            PART OF THE ROOF BLOWN OFF A CONVENIENCE STORE. SEVERAL
            TREES UPROOTED. DEBRIS WAS BLOWN NORTHEAST. TIME
            ESTIMATED FROM RADAR.

1010 PM     TSTM WND DMG     LUDINGTON               43.96N 86.44W
06/12/2008                   MASON              MI   LAW ENFORCEMENT

            SEVERAL REPORTS OF TREES AND WIRES DOWN IN THE LUDINGTON
            AND HAMLIN LAKE AREA. TIME APPROXIMATE FROM RADAR.

1105 PM     HEAVY RAIN       6 N PENTWATER           43.87N 86.43W
06/12/2008  M1.25 INCH       MASON              MI   TRAINED SPOTTER

            1.25 INCHES OF RAIN IN 15 MINUTES. STILL RAINING VERY
            HARD.

1105 PM     FLOOD            3 SW FREESOIL           44.08N 86.26W
06/12/2008                   MASON              MI   LAW ENFORCEMENT

            WATER OVER THE ROAD AT U.S. 31 AND TOWN LINE ROAD.

1145 PM     HEAVY RAIN       5 N SCOTTVILLE          44.02N 86.28W
06/12/2008  M4.00 INCH       MASON              MI   TRAINED SPOTTER

            MORE THAN 4 INCHES OF RAIN BETWEEN 9 AND 1145 PM.

1208 AM     TSTM WND GST     6 N PENTWATER           43.87N 86.43W
06/13/2008  E50.00 MPH       MASON              MI   TRAINED SPOTTER

            WINDS ESTIMATED OVER 50 MPH WITH PEA-SIZED HAIL AND HEAVY
            RAIN.

1213 AM     HAIL             LUTHER                  44.04N 85.68W
06/13/2008  M0.25 INCH       LAKE               MI   FIRE DEPT/RESCUE

            HAIL REPORTED BY FIRE DEPARTMENT.

1225 AM     HAIL             TUSTIN                  44.10N 85.46W
06/13/2008  E1.00 INCH       OSCEOLA            MI   BROADCAST MEDIA

0345 AM     MARINE TSTM WIND 3 W MUSKEGON            43.23N 86.32W
06/13/2008  M50.00 MPH       LMZ847             MI   OFFICIAL NWS OBS

            MEASURED AT THE GLERL OBSERVATION SITE

0347 AM     TSTM WND DMG     NE MUSKEGON             43.23N 86.26W
06/13/2008                   MUSKEGON           MI   LAW ENFORCEMENT

            SEVERAL TREES AND WIRES DOWN

0354 AM     MARINE TSTM WIND HOLLAND                 42.77N 86.10W
06/13/2008  M50.00 MPH       OTTAWA             MI   MESONET

            MEASURED AT SPYGLASS CONDOS.

0400 AM     MARINE TSTM WIND 2 W SOUTH HAVEN         42.40N 86.31W
06/13/2008  M51.00 MPH       LMZ844             MI   OFFICIAL NWS OBS

            MEASURED AT THE GLERL OBSERVATION SITE.

0450 AM     FLASH FLOOD      LUTHER                  44.04N 85.68W
06/13/2008                   LAKE               MI   LAW ENFORCEMENT

            FLOODING REPORTS NEAR THE VILLAGE OF LUTHER. NO DETAILS
            KNOWN YET AT THIS TIME.

0450 AM     FLASH FLOOD      5 W IRONS               44.14N 86.02W
06/13/2008                   LAKE               MI   LAW ENFORCEMENT

            30 FOOT WIDE AND 10 FOOT DEEP SINKHOLE DEVELOPING NEAR
            THE 18 MILE BRIDGE.

0500 AM     FLASH FLOOD      6 NW PEACOCK            44.11N 85.97W
06/13/2008                   LAKE               MI   AMATEUR RADIO

            BASS LAKE ROAD FLOODED

0500 AM     FLASH FLOOD      4 N LUTHER              44.10N 85.68W
06/13/2008                   LAKE               MI   LAW ENFORCEMENT

            MUDSLIDE...STATE ROAD BETWEEN 8 AND 9 MILE ROADS

0545 AM     HEAVY RAIN       6 NNW SCOTTVILLE        44.03N 86.33W
06/13/2008  E11.00 INCH      MASON              MI   TRAINED SPOTTER

            4 INCH DIAMETER RAIN GAUGE WAS FULL AND OVERFLOWING. HAD
            REPORTED OVER 4 INCHES OF RAIN THROUGH 1145 PM THURSDAY
            EVENING.

0608 AM     HEAVY RAIN       LUDINGTON               43.96N 86.44W
06/13/2008  M8.51 INCH       MASON              MI   TRAINED SPOTTER

            MEASUREMENT TAKEN IN THE NORTHWEST CORNER OF THE CITY OF
            LUDINGTON.

0640 AM     HEAVY RAIN       5 NNE LUDINGTON         44.02N 86.40W
06/13/2008  M10.50 INCH      MASON              MI   PUBLIC

            REPORT TAKEN FROM A PERSON IN HAMLIN TOWNSHIP. WATER
            FLOWING OVER ANGLING ROAD.

&&

GWETZEL

The office that day

Everything else NWS Grand Rapids, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:26 PM EDTSpecial Marine WarningGRR2 hr
Jun 12, 9:12 PM EDTSevere Thunderstorm WarningGRRMason48 min
Jun 12, 9:16 PM EDTTornado WarningGRRMason44 min
Jun 12, 9:58 PM EDTSpecial Marine WarningGRR92 min
Jun 12, 10:00 PM EDTSevere Thunderstorm WarningGRRMason45 min
Jun 12, 10:07 PM EDTSevere Thunderstorm WarningGRRLake, Mason38 min
Jun 12, 10:17 PM EDTTornado WarningGRRLake, Mason58 min
Jun 12, 10:22 PM EDTAreal Flood AdvisoryGRRLake, Mason2 hr
Jun 12, 10:44 PM EDTSevere Thunderstorm WarningGRRMason, Oceana46 min
Jun 12, 10:55 PM EDTFlash Flood WarningGRRLake, Mason17 hr
Jun 12, 11:01 PM EDTSevere Thunderstorm WarningGRRLake, Osceola59 min
Jun 12, 11:14 PM EDTSevere Thunderstorm WarningGRRLake, Mason, Newaygo, Oceana61 min
Jun 12, 11:28 PM EDTSpecial Marine WarningGRR92 min
Jun 12, 11:54 PM EDTSevere Thunderstorm WarningGRRLake, Osceola51 min
Jun 12, 11:58 PM EDTSevere Thunderstorm WarningGRRMason, Oceana47 min
Jun 13, 12:33 AM EDTSevere Thunderstorm WarningGRRLake, Mason42 min
Jun 13, 12:55 AM EDTSpecial Marine WarningGRR95 min
Jun 13, 1:16 AM EDTSevere Thunderstorm WarningGRRMason29 min
Jun 13, 1:19 AM EDTSpecial Weather StatementGRROsceola41 min
Jun 13, 1:51 AM EDTSpecial Weather StatementGRRLake, Mason, Oceana, Osceola69 min
Jun 13, 2:32 AM EDTSpecial Marine WarningGRR87 min
Jun 13, 2:56 AM EDTSpecial Weather StatementGRRLake, Mason, Mecosta, Muskegon, Newaygo, Oceana and 1 more64 min
Jun 13, 3:03 AM EDTSpecial Marine WarningGRR57 min
Jun 13, 3:07 AM EDTRiver Flood WarningGRRMason53 hr
Jun 13, 3:35 AM EDTSevere Thunderstorm WarningGRRAllegan, Muskegon, Ottawa, Van Buren42 min
Jun 13, 4:13 AM EDTSpecial Weather StatementGRRClare, Isabella, Mecosta, Newaygo77 min
Jun 13, 4:18 AM EDTSpecial Weather StatementGRRBarry, Calhoun, Eaton, Ionia, Kalamazoo, Kent72 min
Jun 13, 5:28 AM EDTSpecial Weather StatementGRRAllegan, Van Buren62 min
Jun 13, 5:30 AM EDTSpecial Weather StatementGRRGratiot, Isabella, Montcalm60 min
Jun 13, 5:33 AM EDTSpecial Weather StatementGRRJackson57 min
Jun 13, 6:14 AM EDTSpecial Weather StatementGRRCalhoun, Eaton, Ingham, Jackson91 min
Jun 13, 12:36 PM EDTFlash Flood WatchGRRAllegan, Barry, Calhoun, Clinton, Eaton, Gratiot and 9 more8 hr
Jun 13, 2:17 PM EDTSpecial Weather StatementGRRBarry, Calhoun, Eaton, Kalamazoo58 min
Jun 13, 3:12 PM EDTSpecial Weather StatementGRRBarry, Calhoun, Eaton, Kalamazoo63 min
Jun 13, 3:25 PM EDTAreal Flood WarningGRRLake, Mason, Osceola24 hr
Jun 13, 4:11 PM EDTSpecial Weather StatementGRRBarry, Eaton, Ingham, Jackson64 min
Jun 13, 5:05 PM EDTSpecial Weather StatementGRRIngham, Jackson55 min
Jun 13, 5:55 PM EDTSpecial Weather StatementGRRGratiot65 min
Jun 13, 7:23 PM EDTSpecial Weather StatementGRRKent67 min

Nearby

Flash Flood Warnings in Michigan, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.